# SDR COEA2019071009816

- Difficulty date: July 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53371214216
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 198725 NR 200031 HEAVY CHECK COE/MAJOR REPAIR: DAMAGED HOLE ON LT CREASE BEAM WEB BETWEEN FRAMES 13-14. CORRECTIVE ACTION: REPLACED PART BY FABRICATION.
